RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 5  


Topology of codimension-one foliations of nonnegative curvature
D. V. Bolotov
3
Existence of a Lipschitz selection of the Chebyshev-centre map
Yu. Yu. Druzhinin
25
Hyperbolic tori in Hamiltonian systems with slowly varying parameter
A. G. Medvedev
45
The most rapid possible growth of the maximum modulus of a canonical product of noninteger order with a prescribed majorant of the counting function of zeros
A. Yu. Popov
67
Deficient topological measures and functionals generated by them
M. G. Svistula
109
Spin chains and Arnold's problem on the Gauss-Kuz'min statistics for quadratic irrationals
A. V. Ustinov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019